Chlorpheniramine 1mg+ Paracetamol / Acetaminophen 125mg+ Phenylephrine 2.5mg – Pouch

Chlorpheniramine 1mg+ Paracetamol / Acetaminophen 125mg+ Phenylephrine 2.5mg – Pouch

Sub Category: Respiratory System
Packaging Details: 15 ml in 1 packet
Product Composition: Chlorpheniramine 1mg+ Paracetamol / Acetaminophen 125mg+ Phenylephrine 2.5mg
Product Uses: Actis 125mg/31.25mg Syrup is utilized in the treatment of bacterial diseases.
Category: Pouch
Request a Quote

As a penicillin anti-microbial, Actis 125 mg/31.25 mg Syrup treats bacterial diseases. It slows down the union of the cell walls in microscopic organisms and prevents it from developing. This is utilized to treat contaminations of the lungs and aviation routes, skin, center ear, sinuses, and the urinary plot.

Pregnancy Interaction: Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Actis 125mg/31.25mg Syrup is to be taken with food.This will help to avoid stomach upset.
Prescription: Yes
Food Interaction: Rash, Vomiting, Allergic reaction, Nausea, Diarrhoea.
Breast Feeding Interaction: Actis 125mg/31.25mg Syrup is a combination of two medicines: Amoxicillin and Clavulanic Acid. Amoxicillin is an antibiotic. It works by preventing the formation of the bacterial protective covering which is essential for the survival of bacteria in the human body. Clavulanic Acid is a beta-lactamase inhibitor which blocks the action of enzymes produced by bacteria to inactivate amoxicillin. Addition of Clavulanic Acid reduces resistance and enhances the activity of Amoxicillin against bacteria.